Roughly three weeks ago I started feeling an odd, ticklish sensation in my penal shaft. I blew it off as nothing, thinking it would disappear in a few hours. It did not and I quickly started feeling pain while urinating, as well as having secretions of an either white/cloudy or transparent, urine-like liquid. On a few occasions it literally looked like thick semen, while on most occasions it basically looked like drops of urine kept coming out for over half an hour after urinating. The secretions were never more then a few drops and could have easily gone unnoticed in the beginning had it not been for the odd and painful sensations in my penis. The first few nights after the uncomfort began I would wake up in the morning and find that my underwear was slightly wet, and on a few occasions sticky. I immediately thought I caught an STD, seeing I had unprotected sex four to six days prior to the first sensations. I quickly contacted my doctor and, under her guidance, completed tests for Gonorrhea, Chlamydia, Mycoplasma hominis, Mycoplasma Urealicticum and HIV. All tests came back negative. Furthermore, I did a complete Urinalysis and a thorough blood test. The Urinalysis showed that I indeed had a strong case of Urethritis, while my blood work was near perfection - to quote my doctor. She put me on antibiotics and also perscribed me a baking soda and hot water concoction as a precaution to fight off any possible fungus that the antibiotics might instill, claiming that my Urethritis was the result of me not dressing warm enough in a very cold area - which is true. I did literally freeze my butt off on at least four occasions in the weeks prior. After the first day and a half, the symptoms seemed to disappear, but by the end of the therapy the slight penal discharge and occasional pain while urinating showed up again - less the before, though. She perscribed stronger antibiotics (tetracycline), which i took for eight days, taking double doses for the first two. Today has been my last day on the antibiotics. After starting them I immiedietly felt much better, the reappearance of the slight pain during urination disappeared after the first day of the new antibiotic program, as did the discharge. Yet, yesterday (my 7th day on them), I started seeing a bit of the discharge again. This morning, after urinating I was shocked to see a very large drop of fully white, semen-like secretion from my penis. Tonight, after ejaculating I was shocked to find light yellow-ish, clowdy lumps in my semen the size of finger nails, while the rest of the semen seemed to be very liquidy and thin. I have never seen anything like this before. I instinctively smelt it to make sure it was not some form of puss that generally releases a bad oder - it seemed not be; it had not smell. Furthermore, after ejaculating I feel a slight pain in my testicles that can be compared to a very, very light case of ''blue balls''. Does anyone know, taking into concideration my recent medical history, what it could be? Could it be a case of Prostatitis, or maybe something more serious? I'm quite worried because a simple case of Urethritis has been going on for so long, with continuous symptoms of which some seem to be very perplexing. It might also be important to note that at the end of summer (July, August, September) I caught Conjunctivitis (Pinkeye) on three or four separate occasions, even though I've previously never had it - even as a child. Oddly enough, the morning of the unprotected sex that I had, and four to six days before the first symptoms of the Urethris I caught it again, but it quickly went away. I'm not sure if the Pinkeye episode is relevant, but I'm just throwing it in there in case it is.
Thank you to anyone who reads this and gives me some advice, because I'd like a second or third opinion.
Symptoms: Penal secretion, lumpy semen, pain during urinating
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.